# SDR SWAA2019040931471

- Difficulty date: February 27, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50203
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #2 SLAT NOSE SKIN AT ACTUATOR RIB CRACKED.   / REPAIRED SKIN IAW SRM.
